# SDR QXEA200500849

- Difficulty date: May 13, 2005
- Submitted: May 18, 2005
- Operation: Air carrier
- Aircraft: N412QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4059
- Aircraft time: 8,174 hours, 8,649 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - RIGHT WING INBOARD LOWER TRAILING EDGE SHROUD SECOND BRACKET FROM INBOARD END AFT BRACKET CRACKED.  REPAIRED IAW RD 8/4-57-261.
